# SDR CA100208004

- Difficulty date: January 29, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 28,323 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 504400145535
- Condition: Cracked
- Location: Bulkhead
- Part time: 33,363 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 CRACKED STRINGERS ON REAR PRESSURE BULKHEAD FOUND CRACKED. STRINGERS REPLACED. (TC  20100208004)
